Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 82538, 19 pages
http://dx.doi.org/10.1155/JAMSA/2006/82538

A singular control problem with an expected and a pathwise ergodic performance criterion

Department of Mathematics, King's College London, Strand, London WC2R 2LS, United Kingdom

Received 13 May 2005; Revised 12 April 2006; Accepted 13 April 2006

Copyright © 2006 Andrew Jack and Mihail Zervos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrew Jack and Mihail Zervos, “A singular control problem with an expected and a pathwise ergodic performance criterion,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 82538, 19 pages, 2006. https://doi.org/10.1155/JAMSA/2006/82538.